# SDR UALA2008122406985

- Difficulty date: December 23, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 24,311 hours, 10,658 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

SEAT 18 EMERGENCY LIGHT IS INOP.  REPLACED EMERGENCY LIGHT ON SEAT ROW END CAP AT POSITION 18C, OPS NORMAL.
